# SDR HNAA2025081100539

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 45,066 hours, 41,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004110159
- Condition: Abnormal
- Location: Zone 100
- Part time: 40,665 hours, 37,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B, A

## Discrepancy

BLACK SMOKE REPORTED IN CABIN AFTER GRINDING SOUND COMING FROM NR 2 ENG.  BURNT RUBBER SMELL IN FLIGHT DECK. OXYGEN MASKS IN FLIGHT DECK DEPLOYED.      FOUND ACM TO BE FAULTY. R & R #100 ACM IAW AMM 21-51-03. AC OK FOR SERVICE
